W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Back to Search Results |
| Catalog Number |
PLC271000 |
| Medical Device Problem Code |
Device Endoleak (4074)
| Health Effect - Clinical Code |
Clinical Endoleak (4843)
| Date of Event |
09/01/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
As is unknown which device is directly implicated in the type 1b endoleak event, the following device will also be included in this report as a component of the same system: catalog # plc271200 / serial # (b)(6) / udi # (b)(4).H6: code c19 - a review of the manufacturing records indicated the lot met all pre-release specifications.H6: code c20 - the device remains implanted and, therefore, was not available for direct analysis by gore.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
Event or Problem Description
On (b)(6) 2024, the patient was implanted with a gore® excluder® aaa endoprostheses to treat an abdominal aortic aneurysm.On (b)(6) 2025, a reintervention of 24-hour lysis was initiated, and blood flow was restored to treat graft thrombosis.On (b)(6) 2025 after lysis completed, a supra renal fixation cuff was implanted proximal to the implanted graft.An additional graft was implanted distally to extend the limb on the left side.The patient tolerated the reintervention (captured under (b)(4)).On an unknown date in september 2025, the patient underwent cta imaging where contrast was seen outside the grafts, indicating the patient had a type 1b endoleak in the left hypogastric artery and in the right common iliac artery.On (b)(6) 2025, a reintervention was performed to treat the type 1b endoleak in the left hypogastric artery, distal to the previously implanted gore® excluder® iliac branch endoprosthesis device (internal iliac component).In addition, the type 1b endoleak was treated in the right common iliac artery, distal to a previously implanted gore® excluder® aaa endoprosthesis device (27 mm contralateral leg endoprosthesis).The patient had two previously implanted 27 mm contralateral leg endoprostheses, and it is unknown which of these two devices was associated with the type 1b endoleak in the right common iliac artery.The type 1b endoleak in the left hypogastric artery was treated with a 11 mm gore® viabahn® vbx balloon expandable endoprosthesis device and the type 1b endoleak in the right common iliac artery was treated with multiple 23 mm contralateral leg endoprostheses.The cause of both endoleaks was degeneration of the arteries distal to the grafts.It is unknown if there was aneurysm enlargement associated with the endoleaks.The patient tolerated the procedure to treat the endoleaks.